MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. SAFEDAY¿; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. SAFEDAY¿; SET, ADMINISTRATION, INTRA
Catalog Number 352900
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Although it has been confirmed that a sample is not available for evaluation, the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: the product was found to be leaking at the injection site, causing a chemotherapy drug to leak onto the patient.
 
Additional Manufacturer Narrative
No samples were returned for evaluation.Without the actual device and or lot number, a thorough investigation could not be performed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow-up will be submitted.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or lot number.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No samples were returned for evaluation.Without the actual device and/or lot number, a thorough investigation could not be performed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow-up will be submitted.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or lot number.

Brand Name
SAFEDAY¿
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown 18109
MDR Report Key8570317
Report Number9614279-2019-00061
Device Sequence Number1836970
Product Code FPA
UDI-Device Identifier04046964181955
UDI-Public04046964181955
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K955585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Catalogue Number352900
Device Lot Number0061652818
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/15/2019
Supplement Date Received by Manufacturer04/15/2019
04/15/2019
Initial Report FDA Received Date05/01/2019
Supplement Report FDA Received Date06/14/2019
06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1